# SDR SWAA2013100921007

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 34,024 hours, 19,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 6949956
- Condition: Loose
- Location: L2  Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE LANYARD LOOSE.  SECURED LANYARD IAW MM SIP.
